# SDR AWXA200500350

- Difficulty date: March 9, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 59,119 hours, 22,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-1 CHECK EXFOLIATION CORROSION WAS FOUND ON SEAT TRACK AT BS 1180, LBL 45.5.  MAINTENANCE REMOVED DAMAGED SECTION OF SEAT TRACK AT BS 1180, LBL 45.5; FABRICATED A NEW REPLACEMENT SECTION OF SEAT TRACK, A STRAP, AND ANGLE; INSTALLED REPAIR PARTS IAW B757-200 SRM 53-00-52, FIG 201.
